# SDR DALA2023103008915

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 58,660 hours, 30,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3125 INTERCOSTAL WEB AND SUPPORT CORRODED 4" FWD OF FR70 STR 23R. CORRECTIVE ACTION: REPLACED INTERCOSTAL WEB AND SUPPORT PER A319 SRM 51-42-11. (0038519)
